Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 6, NWS Wilmington, OH

March 12, 20064 counties in Ohio; 8 counties in Kentucky; 4 counties in Indiana

NWS Wilmington, OH issued this flash flood warning at Mar 12, 2006, 8:27 AM EST for 4 counties in Ohio; 8 counties in Kentucky; 4 counties in Indiana. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 8:27 AM EST (13:27 UTC)
Expired
Mar 12, 2006, 11:30 AM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 9:30 AM ESTFLASH FLOODBurlington, KYSEVERAL HOMES WITH BASEMENT FLOODING.
Mar 12, 9:30 AM ESTFLASH FLOODMiddletown, OHSEVERAL ROADS FLOODED. HOMES WITH BASEMENT FLOODING.
Mar 12, 9:50 AM ESTFLOOD5 W Lebanon, OHDICKS CREEK OUT OF ITS BANKS.
Mar 12, 9:55 AM ESTFLOODVersailles, INHIGH WATER OVER ROADS.
Mar 12, 9:55 AM ESTFLOODVevay, KYHIGH WATER ON STATE ROUTE 56.
Mar 12, 9:55 AM ESTFLOODVevay, INHIGH WATER ON STATE ROUTE 56.
Mar 12, 10:10 AM ESTFLASH FLOODBatavia, OHNUMEROUS ROADS FLOODED COUNTYWIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -236 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-236 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 121330
FFWILN
INC029-115-137-155-KYC015-037-041-077-081-117-187-191-OHC017-025-061-
165-121630-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
827 AM EST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY
  BUTLER COUNTY IN SOUTHWEST OHIO
  CAMPBELL COUNTY IN NORTHERN KENTUCKY
  CARROLL COUNTY IN NORTHERN KENTUCKY
  CLERMONT COUNTY IN SOUTHWEST OHIO
  DEARBORN COUNTY IN SOUTHEAST INDIANA
  GALLATIN COUNTY IN NORTHERN KENTUCKY
  GRANT COUNTY IN NORTHERN KENTUCKY
  HAMILTON COUNTY IN SOUTHWEST OHIO
  KENTON COUNTY IN NORTHERN KENTUCKY
  OHIO COUNTY IN SOUTHEAST INDIANA
  OWEN COUNTY IN NORTHERN KENTUCKY
  PENDLETON COUNTY IN NORTHERN KENTUCKY
  RIPLEY COUNTY IN SOUTHEAST INDIANA
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA
  WARREN COUNTY IN SOUTHWEST OHIO

* UNTIL 1130 AM EST

* AT 824 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THAT THUNDERSTORMS CONTINUED TO PUSH EAST ACROSS MUCH OF THE 
TRI-STATE REGION. THESE STORMS HAVE PRODUCED HEAVY RAIN WITH RADAR 
ESTIMATES INDICATING THAT BETWEEN 1 TO 2 INCHES HAD FALLEN OVER MUCH 
OF THE AREA.

* PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH 1030 AM WITH AN 
ADDITIONAL HALF INCH TO AN INCH OF RAIN POSSIBLE. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ALEXANDRIA...
AURORA...BELLEVUE...BLUE ASH...BRIGHT...BURLINGTON...CARROLLTON AND
CHEVIOT.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3917 8544 3893 8544 3893 8522 3861 8521
      3859 8504 3841 8473 3860 8424 3925 8401
      3956 8400 3953 8480 3931 8482 3928 8524

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 6:45 AM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 12, 6:45 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
645 AM EST SUN MAR 12 2006

.AVIATION (12Z-12Z)...
SFC LO LOCATED IN WESTERN INDIANA THIS MRNG...WITH WARM FRONT
EXTENDING SOUTHEAST INTO NRN KY. MAIN LINE OF TSTMS EAST OF TAF
SITES...BUT LARGE AREA OF RAIN WITH EMBEDDED TSTMS IN WAKE OF LINE
AFFECTING ALL TAFS ATTM. AS SFC LO TRACKS THRU CNTRL/NRN OHIO THRU
MIDDAY...PCPN WILL CONTINUE FOR ALL TAF SITES WITH HEAVIEST PCPN
SHIFTING TO SRN TAFS (KCVG/KLUK/KILN). AS SFC LO TRACKS EAST THIS
AFTN...FRNTL BNDRY WILL STALL ACRS FCST AREA. WITH MOIST UNSTABLE
AIR SOUTH OF BNDRY...CHANCE FOR TSTMS WILL PERSIST ACRS SRN OH/NRN
KY THRU AFTN HOURS. AIRMASS SHOULD BE MORE STABLE FURTHER NORTH
ACRS CMH/DAY METROS...AND HAVE INDICATED -SHRA FOR THESE TAFS.
DEEP SFC LO WILL EJECT INTO CNTRL PLAINS LATE THIS AFTN AND LIFT
QUICKLY NORTH INTO WESTERN GRT LKS OVERNIGHT. THE FRNTL BNDRY WILL
LIFT NORTH AS A WARM FRONT IN RESPONSE TO SFC LO TO WEST. APPEARS
THERE WILL BE SVRL DRY HOURS THIS EVNG BEFORE TSTMS APPCH FROM
WEST AFT MIDNIGHT. WINDS WILL ALSO INCREASE LATE IN RESPONSE TO
DVLPG 850 LLJ INCREASING OVER 50KTS. HAVE BROUGHT TSTMS INTO ALL
TAF SITES AFT 06Z.

RYAN

&&

.PREVIOUS DISCUSSION...
(ISSUED 304 AM EST SUN MAR 12 2006)

SHORT TERM (TODAY THROUGH TUESDAY)...
SURFACE ANALYSIS SHOWS DEEP SURFACE LOW OVER MISSOURI WITH
SECONDARY LOW UP NEAR CHICAGO. CONSEQUENTLY...TWO WARM FRONTS ARE
EVIDENT ONE JUST SOUTH OF CINCINNATI AND THE OTHER ACROSS NRN
INDIANA INTO NRN OHIO. KILN RADAR SHOWS LINE OF DEEP CONVECTION
FROM CLEVELAND BACK INTO SRN MISSOURI. THIS LINE IS MAINTAINED BY
A 40 TO 45 KT LOW LEVEL JET AND WILL CONTINUE TO SINK SOUTHWARD.

FIRST OF ALL WILL KEEP FLASH FLOOD WATCH GOING THROUGH 7 PM
MONDAY. PWS OF 1 TO 1.25 WILL BE WITH FORECAST AREA THROUGH MUCH
OF THE DAY MONDAY. THIS IS ABOUT 300% OF NORMAL. WE WILL ALSO HAVE
SEVERAL ROUNDS OF DEEP CONVECTION INCLUDING WHAT IS GOING ON
CURRENTLY. HIGHEST NEAR TERM THREAT ARE OUR INDIANA COUNTIES AND
THE REST OF THE SRN 1/4 OF FORECAST AREA WHERE A GOOD CHUNK OF
THIS THREAT AREA HAS SEEN 2 TO 4 INCHES IN THE PAST 2 DAYS. AS FOR
THIS MORNING TRAINING ECHOES WILL LIKELY RESULT IN SEVERAL FLASH
FLOOD WARNINGS...ESPECIALLY AS LINE SAGS INTO INTO VICINITY OF
OHIO RIVER.

SPC HAS PLACED WESTERN PORTION OF FA IN A MODERATE RISK IN DAY 1.
THIS THREAT IS FOR MAINLY TONIGHT AS DEEP CONVECTION OVER THE MID
MS VLY ORGANIZES INTO A SQUALL LINE AND PROPAGATES EAST INTO OHIO.
THIS IS LARGELY DUE TO INTENSIFYING MID LEVEL FLOW AS SURFACE LOW
DEEPENS AND MOVES INTO GREAT LAKES. NAM IS SUGGESTING 50 KT LOW
LEVEL JETS WITH GOOD UPPER LEVEL DIVERGENCE BY LATE TONIGHT. BIG
QUESTION WILL BE INTENSITY OF SQUALL LINE AFTER MIDNIGHT. IT
SHOULD BE WEAKENING...HOWEVER THIS IS A VERY DYNAMIC SYSTEM. PLAN
TO ISSUE SPS HIGHLIGHTING TIMING OF EXPECTED CONVECTION.

COLD FRONT WORKS THROUGH ON MONDAY. NAM SUGGESTING AT LEAST 1000
J/KG AHEAD OF COLD FRONT WITH HELICITY AROUND 300 AND 0 TO 3 KM
SHEAR AROUND 30 M/S. COLD FRONT SHOULD BE ROUND 2 OF SEVERE WITHIN
12 HOURS.

IT LOOKS LIKE A BREAK FROM THE SIGNIFICANT WEATHER ONCE COLD FRONT
MOVES THROUGH...AT LEAST IN THE SHORT TERM.

TIPTON

LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
NO CHANGES WERE MADE IN THE EXTENDED FORECAST. FOR THOUGHTS OF
PREVIOUS EXTENDED FORECASTER SEE BELOW.

TIPTON

PREVIOUS DISCUSSION...

THE FOLLOWING WAS ORIGINALLY ISSUED AT 446 PM EST SAT MAR 11 2006

LONG TERM (TUESDAY THROUGH SATURDAY)...
DEPARTING SYSTEM ON TUE WITH UPPER TROF COMING THRU AND UPPER LVL
FLO BECOMING NWRLY. HAVE MENT OF CHC OF MIXED LINGERING PCPN TUE
BUT GENERALLY HAVE SPED UP THE ENDING TIME BASED ON TRENDS.

SECONDARY FRONT TO PIVOT THRU TUE NIGHT SO HAVE KEPT A SLIGHT CHC
OF SNOW SHOWERS IN THE NE WHERE MSTR AND LIFT ARE BEST. SFC HI PRES
TO BUILD SE INTO THE OH VLY WED. HAVE DRY FCST WED/WED NIGHT WITH
HI PRES DOMINATING.

NEXT WEATHER SYSTEM...A SFC LOW TO TRACK FROM THE MID MS VLY INTO
THE OH VLY THU/THU NIGHT. TRENDS ARE SLOWER AND FURTHER SOUTH WITH
THIS SYSTEM. HAVE SLOWED THE ONSET OF PRECIP TO DAYBREAK THU AND
INCREASED POPS TO LKLY N AND HI CHC SOUTH. UPPER LVL TROF TO PIVOT
THRU EARLY FRIDAY AND THUS HAVE LINGERED A CHC OF SNOW SHOWERS EARLY
FRI. IN NWRLY FLOW SFC HI PRESSURE TO OFFER DRY WX REMAINDER OF FRI
INTO SAT.

TEMP WISE...HAVE TRENDED TEMPS COOLER THAN PREV FCST AND COOLER THAN
MEX GUID GENERALLY CLOSER TO MEN VALUES THRU THE PERIOD.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Mar 12, 6:54 AM EST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EST SUN MAR 12 2006

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-131200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
654 AM EST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT
FLASH FLOODING LIKELY IN SOME LOCALS MAINLY THIS MORNING. ANY
ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY OR TONIGHT COULD CAUSE
ADDITIONAL FLOODING.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. A SURFACE LOW
PRESSURE SYSTEM WILL MOVE ACROSS INDIANA AND OHIO TODAY INTO
PENNSYLVANIA OVERNIGHT. BEHIND THIS LOW...A NEARLY STATIONARY
BOUNDARY WILL LAY OUT ACROSS SOUTHERN INDIANA AND OHIO. ANOTHER
LOW PRESSURE SYSTEM WILL RAPIDLY DEVELOP OVER THE MID MISSISSIPPI
VALLEY THIS AFTERNOON AND BEGIN TO PULL THE STATIONARY BOUNDARY
NORTH AS A WARM FRONT.

INTENSE CONVECTION IS EXPECTED TO DEVELOP OVER THE MID MISSISSIPPI
VALLEY THIS AFTERNOON AND WILL LIKELY MOVE EASTWARD ALONG THE WARM
FRONT INTO EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT. AS A
RESULT...THE STORM PREDICTION CENTER HAS PLACED MUCH OF INDIANA IN
A MODERATE RISK FOR SEVERE WEATHER AND MUCH OF OHIO IN A SLIGHT
RISK FOR SEVERE WEATHER.

THE GREATEST THREAT FOR DAMAGING WINDS AND LARGE HAIL...HOWEVER
IS ACROSS EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE UNTIL A COLD FRONT
GOES THROUGH DURING THE DAY. FLOODING WILL STILL BE A REAL PROBLEM
AS WELL. ANOTHER CONCERN WILL BE RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED.

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-131200-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-
FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
654 AM EST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT
FLASH FLOODING LIKELY IN SOME LOCALS MAINLY THIS MORNING. ANY
ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY OR TONIGHT COULD CAUSE
ADDITIONAL FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE UNTIL A COLD FRONT
GOES THROUGH DURING THE DAY. FLOODING WILL STILL BE A REAL PROBLEM
AS WELL. ANOTHER CONCERN WILL BE RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

 TIPTON

In the hours before

Special weather statement, Mar 12, 5:28 AM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 AM EST SUN MAR 12 2006

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-121230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
528 AM EST SUN MAR 12 2006

...SEVERE THUNDERSTORMS POSSIBLE AFTER MIDNIGHT TONIGHT...

A SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS INDIANA AND OHIO
TODAY INTO PENNSYLVANIA OVERNIGHT. BEHIND THIS LOW...A NEARLY
STATIONARY BOUNDARY WILL LAY OUT ACROSS SOUTHERN INDIANA AND
OHIO. ANOTHER LOW PRESSURE SYSTEM WILL RAPIDLY DEVELOP OVER THE
MID MISSISSIPPI VALLEY THIS AFTERNOON AND BEGIN TO PULL THE
STATIONARY BOUNDARY NORTH AS A WARM FRONT.

INTENSE CONVECTION IS EXPECTED TO DEVELOP OVER THE MID MISSISSIPPI
VALLEY THIS AFTERNOON AND WILL LIKELY MOVE EASTWARD ALONG THE WARM
FRONT INTO EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT. AS A
RESULT...THE STORM PREDICTION CENTER HAS PLACED MUCH OF INDIANA IN
A MODERATE RISK FOR SEVERE WEATHER AND MUCH OF OHIO IN A SLIGHT
RISK FOR SEVERE WEATHER.

THE GREATEST THREAT FOR DAMAGING WINDS AND LARGE HAIL...HOWEVER
IS ACROSS EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT TONIGHT.

 TIPTON
Special weather statement, Mar 12, 7:28 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 AM EST SUN MAR 12 2006

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-122200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD
728 AM EST SUN MAR 12 2006

...SEVERE THUNDERSTORMS POSSIBLE AFTER MIDNIGHT TONIGHT...

LOW PRESSURE WILL MOVE ACROSS INDIANA AND OHIO TODAY INTO
PENNSYLVANIA TONIGHT. BEHIND THIS LOW...A STATIONARY FRONT WILL LAY
OUT ACROSS SOUTHERN INDIANA AND OHIO. ANOTHER LOW WILL RAPIDLY
DEVELOP OVER THE MID MISSISSIPPI VALLEY THIS AFTERNOON AND BEGIN
TO PULL THE STATIONARY BOUNDARY NORTH AS A WARM FRONT.

INTENSE CONVECTION IS EXPECTED TO DEVELOP OVER THE MID MISSISSIPPI
VALLEY THIS AFTERNOON AND WILL LIKELY MOVE EASTWARD ALONG THE FRONT
INTO EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT. AS A
RESULT...THE STORM PREDICTION CENTER HAS PLACED MUCH OF INDIANA IN
A MODERATE RISK FOR SEVERE WEATHER AND MUCH OF OHIO IN A SLIGHT
RISK FOR SEVERE WEATHER.

THE GREATEST THREAT FOR DAMAGING WINDS AND LARGE HAIL...IS
ACROSS EASTERN INDIANA AND WESTERN OHIO AFTER MIDNIGHT TONIGHT.
Local storm report, Mar 12, 7:57 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 AM EST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     FLASH FLOOD      9 SE VERSAILLES         40.13N 84.36W
03/12/2006                   MIAMI              OH   LAW ENFORCEMENT

            HIGH WATER ON STATE ROUTE 62 IN FRIENDSHIP. ALSO HIGH
            WATER ON US ROUTE 421

0640 AM     FLASH FLOOD      BURLINGTON              39.02N 84.72W
03/12/2006                   BOONE              KY   LAW ENFORCEMENT

            3-4 FEET OF WATER OVER SEVERAL COUNTY ROADS

&&

RYAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:36 AM ESTFlash Flood WarningILNHamilton3 hr
Mar 12, 7:19 AM ESTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Mar 12, 6:00 AM ESTFlash Flood WarningILNCampbell, Kenton3 hr
Mar 12, 6:32 AM ESTFlash Flood WarningILNGallatin, Grant, Owen118 min
Mar 12, 4:55 AM ESTFlash Flood WarningILNRipley3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Flash Flood Warnings in Ohio, 2006Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.